# SDR ABXA20140611227

- Difficulty date: June 11, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 113T163416
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM NEAR OTBD END OF MLG SUPPORT BEAM.  REMOVED, FABRICATED BEAM IAW DWG 113T1634 & INSTALLED BEAM NEAR OTBD END OF MLG.  CORRODED L2, PN 113T1634-16, SN NA, PART NAME SUPPORT RIB ASSEMBLY, STR & WS LOC ON ACFT WS 368.704.  ACFT WAS GNDED.
